MathSciNet Relay Station
MathSciNet bibliographic data
MR140970 42.00 (46.90)
Ahiezer, N. I. Continuous analogues of orthogonal polynomials on a system of intervals. (Russian) Dokl. Akad. Nauk SSSR 141 1961 263–266.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement